# SDR DALA2019012300489

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 44,269 hours, 21,106 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RH ATTACH ANGLE WAS FOUND A CRACK ON VERTICAL STABILIZER SKIN STA ZFS= -26.8. VERTICAL STABILIZER SKIN STA ZFS= -26.8 WAS REPAIRED (PERMANENT REPAIR) PER ERA 574733-14AD REV ORIGINAL AND ETI-90-19-03 REV 1. REPAIR APPROVAL IS LIMITED TO 60,000 TOTAL CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. REF : FAA AC 120-93. PER ERA 574733-14 AD REV ORIGINAL. (LP# 0914321)
